# SDR FDEA202308081566

- Difficulty date: August 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 39,713 hours, 21,680 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: A57246811219
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SPOILER 3 BEAM O/B JACK RIB UPR BORE INNER FACE CORRODED ACCOMPLISHED THE REINFORCING REPAIR AT RH #3 SPOILER O/B JACK RIB I.A.W FEDEX EA   NO:T6-5740-T0375736 P1,SEQ NO:862, TITLE: WINGS - ATTACH FITTINGS - RH WING #3 SPOILER   JACK RIB AT STA ABX31.675 AND ABX40.425 BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR -   SRM   "MAJOR REPAIR"
